# SDR VNAA0501002

- Difficulty date: January 6, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 1,720 hours, 1,533 cycles
- Engine: Ge CF348C1
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 2268
- Condition: Failed
- Location: Pitch Feel
- Part time: 1,720 hours, 1,533 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF FROM CLT THE AMBER PITCH FEEL CAUTION LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO CLT AND MADE AN UNEVENTFUL LANDING.  PSA MAINTENANCE AFTER TROUBLESHOOTING REMOVED & REPLACED THE NR 2 PITCH FEEL ACTUATOR IAW CRJ 700 AMM 27-31-23-400-801-A01.  THE PITCH FEEL SYSTEM OPERATIONALLY CHECKED GOOD IAW CRJ 700 AMM 27-31-00-710-802-A02.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
